Эксоцман
на главную поиск contacts
В разделе собрана информация о статьях по экономике, социологии и менеджменту. Во многих случаях приводятся полные тексты статей. (подробнее...)

Journal of Economic Theory

Выпуски:
Опубликовано на портале: 01-10-2003
Dilip Abreu Journal of Economic Theory. 1986.  Vol. 39. No. 1. P. 191-225. 
Establishes a general proposition applied in the analysis of optimal punishments and constrained Pareto optimal paths of symmetric oligopolistic supergames. Two-dimensional characterization of optimal symmetric punishments; Analogous result holding for the general case of asymmetric punishments.